Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On BP medicines, have tiredness, dry mouth, mild hand and body tremors. How can I reduce this?

Hi, I am male, 30 year old. Currently I am under the treatment of hypertension and daily taking blood pressure tablet(Pin Om 40 mg) but since I am taking this tablets I am feeling tired, fatigue , dry mouth mild hand shaking and feeling of body shaking from inside. I have consulted with my family doctor but he has refused to change my medicine and told me it will go away after exercise. But currently I am not feeling well with this, please help me to avoid these problem and how can I reduce this problems.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
this type of feeling may occurs once person start medication for BP , its common but nothing to worry ,
first check your BP if it within normal range continue your BP medication , take good quantity of oral liquids including fruits juices ,quit tobacco use in any form if using .
take care
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor